# SDR BIER970043

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2836G
- Make and model: Piper PA-28-161
- Aircraft serial: 287916459
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 6331500
- Condition: Corrosion
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEVERE CORROSION ON RIGHT MAIN LANDING GEAR CYLINDER HEAD.  SUBMITTER STATES, SERVICE PORT ACCESS CAP O-RING DETERIORATION APPARENT CAUSE.  SUGGEST ANNUAL REPLACEMENT.
